# SDR 2000UALA00288

- Difficulty date: May 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 34,147 hours, 5,416 cycles
- Engine: Pwa PW4060
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 408844
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FOUND UNWANTED FUEL XFER FROM LT TO CENTER TANK AT A RATE OF 100 LBS IN 3 MINUTES WITH LT FUEL LEVEL INDICATING 30,000 LBS.  FOUND FUEL ENTERING CENTER TANK THRU FILL MANIFOLD DRAIN VALVE.  SUSPECT O/B FILL VALVE ACCOUNT OF XFER CEASES WHEN LEVEL IS DROPPED TO 10,000 LBS.  CONDITION WAS BOOST PUMPS OFF, DEFUEL VALVES CLOSED, FILL VALVES CLOSED, AND XFEED CLOSED.  *S/D*  TRANSFER WAS FOUND TO BE RESULT OF LEAKS FROM MAIN TANKS TO CENTER TANK AT LEFT AND RIGHT RIB 3 AND THE LEFT OUTBOARD FILL VALVE WAS FAILING TO FULLY CLOSE.  THE LEAKS WERE SEALED AND THE FILL VALVE (PN40884-4) REPLACED.  THERE HAS BEEN NO FURTHER FUEL TRANSFER.
